Alert archive / Ohio / Gale Warnings in 2013
Gale Warning 7, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Feb 10, 2013, 4:01 PM EST. It took effect at Feb 11, 2013, 12:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2013, 4:01 PM EST (21:01 UTC)
- In effect from
- Feb 11, 2013, 12:00 PM EST
- Expired
- Feb 12, 2013, 2:17 AM EST
- In force
- 14 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
607 WHUS71 KCLE 102101 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 401 PM EST SUN FEB 10 2013 LEZ061-142>149-162>169-110515- /O.UPG.KCLE.GL.A.0006.130211T1700Z-130212T1200Z/ /O.NEW.KCLE.GL.W.0007.130211T1700Z-130212T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 401 PM EST SUN FEB 10 2013 ...GALE WARNING IN EFFECT FROM NOON MONDAY TO 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING FOR LAKE ERIE...WHICH IS IN EFFECT FROM NOON MONDAY TO 4 AM TUESDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOTS GALES MONDAY AFTERNOON AND BECOME WEST MONDAY NIGHT. * WAVES: WAVES WILL VARY DEPENDING ON THE ICE COVER AND WILL BUILD TO 7 TO 10 FEET IN ICE FREE AREAS. THE ICE WILL LIKELY SHIFT SIGNIFICANTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
121 WHUS71 KCLE 110244 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 944 PM EST SUN FEB 10 2013 LEZ061-142>149-162>169-111045- /O.CON.KCLE.GL.W.0007.130211T1700Z-130212T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 944 PM EST SUN FEB 10 2013 ...GALE WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 4 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 4 AM EST TUESDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOTS GALES MONDAY AFTERNOON AND BECOME WEST MONDAY NIGHT. * WAVES: WAVES WILL VARY DEPENDING ON THE ICE COVER AND WILL BUILD TO 7 TO 10 FEET IN ICE FREE AREAS. THE ICE WILL LIKELY SHIFT SIGNIFICANTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOMBARDY
900 WHUS71 KCLE 110841 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 341 AM EST MON FEB 11 2013 LEZ061-142>149-162>169-111645- /O.CON.KCLE.GL.W.0007.130211T1700Z-130212T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 341 AM EST MON FEB 11 2013 ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 4 AM EST TUESDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOTS GALES THIS AFTERNOON AND BECOME WEST TONIGHT. * WAVES: WAVES WILL VARY DEPENDING ON THE ICE COVER AND WILL BUILD TO 7 TO 10 FEET IN ICE FREE AREAS. THE ICE WILL LIKELY SHIFT SIGNIFICANTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
102 WHUS71 KCLE 111507 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1007 AM EST MON FEB 11 2013 LEZ061-142>149-162>169-112315- /O.CON.KCLE.GL.W.0007.130211T1700Z-130212T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1007 AM EST MON FEB 11 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: SOUTHWEST WINDS TO 35 KNOTS GARE EXPECTED THROUGH THE AFTERNOON THEN BECOME WEST TONIGHT. * WAVES: WAVES WILL VARY DEPENDING ON THE ICE COVER AND WILL BUILD MAY REACH 9 TO 12 FEET IN ICE FREE AREAS. THE ICE WILL LIKELY SHIFT SIGNIFICANTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
501 WHUS71 KCLE 112034 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 334 PM EST MON FEB 11 2013 LEZ142>144-162>164-120445- /O.NEW.KCLE.LO.Y.0007.130211T2034Z-130212T0900Z/ /O.CON.KCLE.GL.W.0007.000000T0000Z-130212T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 334 PM EST MON FEB 11 2013 ...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: SOUTHWEST TO WEST GALES TO 35 KNOTS EXPECTED THROUGH THE OVERNIGHT. WINDS SHOULD DECREASE WELL BEFORE SUNRISE. * WAVES: THE LAKE IS MOSTLY ICE COVERED ON THE WESTERN BASIN. HOWEVER THE ICE WILL LIKELY SHIFT SIGNIFICANTLY. * LOW WATER: WATER LEVELS IN THE WESTERN BASIN WILL CONTINUE TO DROP THROUGH THE EVENING AND MAY BE 18 TO 24 INCHES BELOW CRITICAL LEVELS AROUND MIDNIGHT. AS OF 330 PM THE WATER LEVELS WERE JUST BELOW CRITICAL LEVELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145>149-165>169-120445- /O.CON.KCLE.GL.W.0007.000000T0000Z-130212T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 334 PM EST MON FEB 11 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: SOUTHWEST TO WEST GALES TO 35 KNOTS EXPECTED THROUGH THE OVERNIGHT. THE WINDS SHOULD DECREASE BY SUNRISE. * WAVES: WAVES WILL VARY DEPENDING ON THE ICE COVER AND WILL BUILD MAY REACH 6 TO 10 FEET IN ICE FREE AREAS. THE ICE WILL LIKELY SHIFT SIGNIFICANTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
833 WHUS71 KCLE 120305 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1005 PM EST MON FEB 11 2013 LEZ142>144-162>164-120900- /O.CON.KCLE.GL.W.0007.000000T0000Z-130212T0900Z/ /O.CON.KCLE.LO.Y.0007.000000T0000Z-130212T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1005 PM EST MON FEB 11 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: SOUTHWEST TO WEST GALES TO 35 KNOTS EXPECTED OVERNIGHT. WINDS SHOULD DECREASE WELL BEFORE SUNRISE. * WAVES: THE LAKE IS MOSTLY ICE COVERED ON THE WESTERN BASIN. HOWEVER THE ICE WILL LIKELY SHIFT SIGNIFICANTLY. * LOW WATER: THE WATER LEVEL ON THE WESTERN BASIN OF LAKE ERIE WAS 18 INCHES BELOW RECENT AVERAGE LEVELS AND 7 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVEL IN THE WESTERN BASIN WILL CONTINUE TO RISE OVERNIGHT AND MAY RISE ABOVE THE CRITICAL MARK TOWARD SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145>149-165>169-120900- /O.CON.KCLE.GL.W.0007.000000T0000Z-130212T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1005 PM EST MON FEB 11 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: SOUTHWEST TO WEST GALES TO 35 KNOTS EXPECTED OVERNIGHT. THE WINDS SHOULD DECREASE BY SUNRISE. * WAVES: WAVES WILL VARY DEPENDING ON THE ICE COVER AND WILL CONTINUE AT 6 TO 9 FEET IN ICE FREE AREAS AND THEN SUBSIDE TO 3 TO 5 FEET TUESDAY. THE ICE WILL LIKELY SHIFT SIGNIFICANTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOMBARDY
729 WHUS71 KCLE 120717 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 217 AM EST TUE FEB 12 2013 LEZ142>144-162>164-120830- /O.CAN.KCLE.GL.W.0007.000000T0000Z-130212T0900Z/ /O.CAN.KCLE.LO.Y.0007.000000T0000Z-130212T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 217 AM EST TUE FEB 12 2013 ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. WINDS HAVE DIMINISHED CONSIDERABLY WHICH HAS ALLOWED WATER LEVELS TO REBOUND. AT 2 AM THE WATER LEVEL AT TOLEDO WAS 10 INCHES ABOVE CHART DATUM OR NEARLY TWO FEET ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. WATER LEVELS ARE EXPECTED TO CONTINUE TO SLOWLY RISE THIS MORNING AS WINDS CONTINUE TO DIMINISH. $$ LEZ061-145>149-165>169-120830- /O.CAN.KCLE.GL.W.0007.000000T0000Z-130212T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 217 AM EST TUE FEB 12 2013 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DIMINISHED BELOW GALE FORCE AND ARE EXPECTED TO CONTINUE TO SLOWLY DIMINISH TODAY. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Feb 10, 12:59 PM EST, 3 hours 2 minutes earlier.
Area forecast discussion, Feb 10, 12:59 PM EST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1259 PM EST SUN FEB 10 2013
.SYNOPSIS...
LOW PRESSURE OVER THE PLAINS WILL MOVE TO THE CENTRAL GREAT LAKES
BY EARLY MONDAY AND THEN SHIFT TO QUEBEC MONDAY NIGHT. A COLD
FRONT FROM THE LOW WILL SWEEP EAST ACROSS THE LOCAL AREA MONDAY
MORNING. HIGH PRESSURE IS EXPECTED TO BUILD OVER THE REGION FOR
THE MIDDLE PORTION OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRECIPITATION STARTING TO PUSH INTO INDIANA EARLY THIS AFTERNOON.
BEEN KEEPING A CLOSE EYE ON TEMPS/DEWPOINTS AND BECOMING CONCERNED
WITH DEWPOINTS STILL HOLDING IN THE TEENS IN NW PA DESPITE
TEMPERATURES WARMING INTO THE MID 30S. RAW NAM/GFS MODELS ARE MUCH
TOO HIGH ON DEWPOINTS WITH MAV GUIDANCE DOING BETTER. MAV GUIDANCE
SHOWS DEWPOINTS STILL HOLDING IN THE MID TO UPPER 20S AS
PRECIPITATION SPREADS INTO PENNSYLVANIA OVERNIGHT WHICH COULD
RESULT IN ENOUGH WET BULB COOLING FOR FREEZING RAIN TO BE A
PROBLEM. ADDED A CHANCE OF FREEZING RAIN TO THE FORECAST FOR NW PA
FOR TONIGHT. IF FREEZING RAIN DOES DEVELOP...QPF WILL GENERALLY BE
LIGHT WITH ONLY MINOR ICING...BUT COULD BE ENOUGH TO CAUSE UNTREATED
ROADS TO BECOME SLICK. ONLY OTHER CHANGE WITH THE UPDATE WAS MINOR
REFINEMENT TO POP TIMING OVERNIGHT.
ORIGINAL...TODAY SHOULD BE FAIRLY QUIET WITH PRECIP CHANCES HOLDING OFF TILL
LATE IN THE DAY. CLOUDS HAVE ALREADY BEGUN TO OVERSPREAD THE AREA.
SOME THINNING IS LIKELY THIS MORNING BUT BY EARLY AFTERNOON THINGS
SHOULD BE GRAY AND OVERCAST. THE GFS SEEMS TO HAVE A HANDLE ON THE
PRECIP MOVING INTO SW IN. THE NAM IS WAY SLOWER WITH THE PRECIP
TODAY THAN THE GFS. GIVEN CURRENT TRENDS WILL FOLLOW THE GFS WHICH
BRINGS RAIN TO THE I-75 CORRIDOR BY LATE AFTERNOON/EARLY EVENING.
FOR NOW WILL CONFINE PRECIP CHANCES TO ABOUT THE WESTERN TWO ROWS
OF COUNTIES FOR THE TODAY FORECAST. TEMPS KIND OF TRICKY WITH THE
CLOUDS. GUIDANCE YESTERDAY WAS WAY TOO COOL BUT HAVE DECIDED TO
ONLY GO A DEGREE OR TWO ABOVE GUIDANCE TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
PERIODS OF RAIN ARE EXPECTED OVERNIGHT. A RUMBLE OR TWO OF THUNDER
CANNOT BE RULED OUT BUT NOT CONFIDENT ENOUGH TO INCLUDE IN THE
FORECAST. UP TO A HALF INCH OF QPF IS EXPECTED MOST AREAS. DOESN'T
APPEAR THAT WE WILL HAVE ANY PRECIP TYPE ISSUES TONIGHT GIVEN THE
WARM TEMPS EXPECTED TODAY. READINGS WILL NOT HAVE MUCH TIME TO
DROP OFF BEFORE THE PRECIP STARTS AND SURFACE DEWPOINTS WILL COME
UP QUICK SO EVAPORATIONAL COOLING SHOULDN'T BE A PROBLEM EITHER. A
PRONOUNCED DRY SLOT ARRIVES BEHIND THE COLD FRONT SET TO MOVE
THROUGH MONDAY MORNING. ABOUT THE WEST 1/4 TO 1/3 OF THE AREA
SHOULD BE DRY BY 12Z MONDAY WITH THE REMAINDER OF THE AREA DRYING
OUT DURING THE MORNING. WRAP AROUND MOISTURE WILL ARRIVE LATER IN
THE DAY. 850 MB TEMPS ARE EXPECTED TO DROP ABOUT 8 DEGREES FROM
12Z TO 00Z WITH CRITICAL THICKNESSES GETTING COLD ENOUGH FOR SNOW
DURING THE AFTERNOON. THE WRAP AROUND MOISTURE WILL AFFECT ROUGHLY
THE NORTH HALF OF THE AREA SO WILL LIMIT PRECIP CHANCES TO THAT
AREA. GIVEN THE COLD AIR ADVECTION EXPECTED TOMORROW HIGHS WILL
OCCUR EARLY WITH TEMPS DROPPING SLOWLY THE REMAINDER OF THE DAY.
WILL NEED TO KEEP A MENTION OF SNOW SHOWERS IN NE OH AND NW PA
MONDAY NIGHT INTO TUESDAY EVENING. HIGH PRESSURE WILL THEN
DOMINATE THE REMAINDER OF THE PERIOD.
HAVE USED A BLEND OF GUIDANCE TEMPS DURING THE PERIOD. AFTER
MONDAY...TEMPS MOST OF THE WEEK WILL BE SEASONABLE.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
LONGWAVE TROUGH DIGS BACK INTO THE EASTERN U.S. FROM THURSDAY INTO
SATURDAY. THIS WILL TAKE A COLD FRONT ACROSS THE AREA SOMETIME
FRIDAY...ALTHOUGH THERE ARE SOME MINOR TIMING DIFFERENCES AMONGST
MODELS. SOME MODERATION IN TEMPERATURES PRECEDING IT AND THEN TEMPS
FALL BACK SOME BY SATURDAY...BUT STILL TEMPERATURES ARE SEASONABLE.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR WILL CONTINUE WITH INCREASING MID/HIGH CLOUDS. RAIN WILL
ARRIVE FROM WEST TO EAST 22Z-05Z AHEAD OF THE OCCLUDED FRONT WITH
SOME MODERATE RAIN AND CEILINGS AND VSBY LOWERING TO MVFR. LOW
LEVEL WIND SHEAR WILL DEVELOP OVERNIGHT. IFR CEILINGS POSSIBLE AT
SOME LOCATIONS FOR SEVERAL HOURS TONIGHT THROUGH MONDAY EARLY
MORNING. CEILINGS AND VSBY IMPROVING TO VFR MONDAY MORNING AFTER
FRONTAL PASSAGE AND SOUTHWEST WINDS WILL BECOME QUITE GUSTY
MONDAY. EVENTUALLY CEILINGS (025-035) WILL REDEVELOP MONDAY.
OUTLOOK...NON-VFR MONDAY NIGHT AND CONTINUING INTO TUESDAY.
&&
.MARINE...
HIGH PRESSURE MOVES OFF TO THE EAST TODAY WITH SLOWLY BUT STEADILY
INCREASING WINDS ON THE LAKE GOING FROM TODAY INTO TONIGHT. OCCLUDED
FRONT PASSES MONDAY MORNING. SOME COLD AIR ADVECTION...BUT LOW LEVEL
LAPSE RATES NOT TOO STEEP. GOOD SOUTHWEST FETCH FOR GALES THOUGH.
HAVE A GALE WATCH TO COVER THIS INTO MONDAY NIGHT. ICE WILL BE ON
THE MOVE WITH THOSE 30-35 KNOT WINDS. HIGH PRESSURE ACROSS LOWER
LAKES FOR TUESDAY AND WEDNESDAY. THE NEXT SYSTEM ARRIVES ACROSS THE
WESTERN LAKES THURSDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR
LEZ061-142>149-162>169.
&&
SYNOPSIS...KUBINA
NEAR TERM...KEC/KUBINA
SHORT TERM...KUBINA
LONG TERM...OUDEMAN
AVIATION...KOSARIK
MARINE...OUDEMANHazardous weather outlook, Feb 10, 5:26 AM EST, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 526 AM EST SUN FEB 10 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-111030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 526 AM EST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-111030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 526 AM EST SUN FEB 10 2013 ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 3:55 AM EST | Gale Watch | CLE | 12 hr | |
| Feb 10, 3:55 PM EST | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.